# SDR AWXA0000514

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING O/B FOREFLAP I/B LEADING EDGE CHAFED.  REMOVED DOUBLER IAW 737 SRM 57-53-01, FAB''D DOUBLER IAW B737 SRM 57-53-01 FIG 202, INSTALLED REPAIR IAW B737 SRM 57-40--2.
